MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Failure to Advance (2524); Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr stuck in the lesion.The target lesion was located in the left anterior descending artery (lad).A 1.25mm rotablator rotalink plus was selected for percutaneous coronary intervention (pci).During the procedure, the rotalink plus was inserted but the lad vessel was too tortuous, and it was thought that the burr could be stuck in the calcium due to vessel tortuosity.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A visual examination of the device found that the handshake connection was bent, and the coil was stretched and kinked at the handshake connection.
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in the left anterior descending artery (lad).A 1.25mm rotablator rotalink plus was selected for percutaneous coronary intervention (pci).During the procedure, the rotalink plus was inserted but the lad vessel was too tortuous, and it was thought that the burr could be stuck in the calcium due to vessel tortuosity.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.
 
Event or Problem Description
It was reported that the burr stuck in the lesion.The target lesion was located in the left anterior descending artery (lad).A 1.25mm rotablator rotalink plus was selected for percutaneous coronary intervention (pci).During the procedure, the rotalink plus was inserted but the lad vessel was too tortuous, and it was thought that the burr could be stuck in the calcium due to vessel tortuosity.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.It was further reported that the 80% stenosed target lesion was located in the severely tortuous and severely calcified lad.Additionally, the burr didn't get stuck in the lesion and just fell right in.
 
Additional Manufacturer Narrative

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22186161
Report Number2124215-2025-36604
Device Sequence Number8570597
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)261231(10)35748486
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0035748486
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/20/2025
12/03/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date09/08/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale